# SDR SWAA2024121675759

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1695 FAILS TO CHARGE<[01] OPENED DADO PANEL AT BATTERY PACK M1695 IAW AMM 33-51-06-960-805-NG.  REMOVED & REPLACED BATTERY AT BATTERY PACK M1695 IAW AMM 33-51-06-960-805-NG.  CLOSED DADO PANEL IAW AMM 21-23-03-400-802 STEP 6.D(1)  ACCOMPLISHED EMERGENCY LIGHTS OPS CHECK IAW AMM 33-51-06-960-805 STEP 4.E(5) THRU 4.F. TEST GOOD;[02] COMPLETE AUDIT C/W
